Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 4, October–December 2015  pp. 805–815.

On Classification of Groups of Points on Abelian Varieties over Finite Fields

Authors:  Sergey Rybakov
Author institution:Institute for information transmission problems of the Russian Academy of Sciences, Poncelet laboratory (UMI 2615 of CNRS and Independent University of Moscow), AG Laboratory, HSE, 7 Vavilova str., Moscow, Russia, 117312


In this paper we improve our previous results on classification of groups of points on abelian varieties over finite fields. The classification is given in terms of the Weil polynomial of abelian varieties in a given k-isogeny class over a finite field k.

2010 Math. Subj. Class. 14K99, 14G05, 14G15.

Keywords: Abelian variety, the group of rational points, finite field, Newton polygon, Hodge polygon.

Contents   Full-Text PDF